RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Burenin, Anatoly Alexandrovich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:1217
Abstract pages:1938
Full texts:612
References:260
Burenin, Anatoly Alexandrovich
Corresponding member of RAS
Professor
Doctor of physico-mathematical sciences
Speciality: 01.02.04 (Mechanics of deformable solids)
E-mail:
Keywords: elasticity, plasticity, viscoplasticity, toughness, heat conduction, large deformations.

Subject:

Mechanics of deformable solids, Fluid mechanics, Partial differential equations

Biography

A.A. Burenin is a recognized expert in the mechanics of deformable media. The theory of finite elastoplastic deformations proposed by him is based on a new approach to the definition of reversible and irreversible deformations, when the decomposition of total deformations into elastic and plastic ones is not made using algebraic relations, but using differential transfer equations.

A.A. Burenin is a member of two doctoral dissertation committees, a member of the editorial board of the journals "Far Eastern Mathematical Journal" of the Russian Academy of Sciences, "Journal of Samara State Technical University. Series: Physical and Mathematical Sciences", an expert of the Russian Foundation for Basic Research in Mechanics, a member of the National Committee of the Russian Federation on Theoretical and Applied Mechanics.


http://www.mathnet.ru/eng/person53145
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/308229
http://elibrary.ru/author_items.asp?authorid=1969
http://orcid.org/0000-0003-4502-9547
http://www.scopus.com/authid/detail.url?authorId=7005536493

Publications in Math-Net.Ru
2018
1. A. A. Burenin, V. Kaing, A. V. Tkacheva, “To the calculation of plane stressed states of the theory of unsteady temperature stresses in elastoplastic bodies”, Dal'nevost. Mat. Zh., 18:2 (2018),  131–146  mathnet
2. A. A. Burenin, A. V. Tkacheva, G. A. Scherbatyuk, “The use of piecewise linear plastic potentials in the nonstationary theory of temperature stresses”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 22:1 (2018),  23–39  mathnet  zmath  elib
2017
3. S. V. Belykh, A. A. Burenin, L. V. Kovtanyuk, A. N. Prokudin, “On account of viscous properties of materials in the theory of large elastoplastic strains”, Chebyshevskii Sb., 18:3 (2017),  108–130  mathnet
2014
4. A. A. Burenin, E. P. Dats, A. V. Tkacheva, “On the modeling of the shrink fit technology”, Sib. Zh. Ind. Mat., 17:3 (2014),  40–47  mathnet  mathscinet; J. Appl. Industr. Math., 8:4 (2014), 493–499
2012
5. A. A. Burenin, L. V. Kovtanjuk, I. A. Terletskiy, “To the Formation of Residual Stress Field in the Vicinity of a Spherical Cavity Viscoelastoplastic Material”, Dal'nevost. Mat. Zh., 12:2 (2012),  146–159  mathnet
6. A. A. Burenin, L. V. Kovtanyuk, A. S. Ustinova, “Viscometric flow of an incompressible elastoviscoplastic material in the presence of lubricant on the boundary surfaces”, Sib. Zh. Ind. Mat., 15:2 (2012),  43–55  mathnet  mathscinet; J. Appl. Industr. Math., 6:4 (2012), 431–442
2011
7. A. A. Burenin, O. V. Dudko, A. A. Lapteva, “About the laws of propagation of shape deformations”, Sib. Zh. Ind. Mat., 14:4 (2011),  14–23  mathnet  mathscinet
2009
8. A. A. Burenin, V. E. Ragozina, Yu. E. Ivanova, “The evolutionary equation for wave processes of the shift deformation”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 9:4(2) (2009),  14–24  mathnet  elib
2008
9. A. A. Burenin, L. V. Kovtanjuk, “Упругие эффекты при развитии вязкопластических течений и их торможении”, Matem. Mod. Kraev. Zadachi, 1 (2008),  69–71  mathnet
2003
10. A. A. Burenin, E. V. Obukhova, “Transport of an incompressible fluid admixture at the registration of its(her) diffusion in the basic stream”, Dal'nevost. Mat. Zh., 4:1 (2003),  101–107  mathnet
2002
11. A. A. Burenin, V. M. Yarushina, “Plane stress state in the conditions of nonlinear unsteady creeping”, Dal'nevost. Mat. Zh., 3:1 (2002),  64–78  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019